# SDR DHL200072403C

- Difficulty date: March 16, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT WING T/E CORRUGATED STRIP CRACKED AT STA 520.  REMOVED CRACKED CORRUGATED STRIP LEFT WING T/E COVE PANEL AT WS 521.53 WS 498.08 AS PER BOING 727 SRM 51-30-2.  FWD I/B CORNER DELAMINATED LEFT WING T/E COVE PANEL BETWEEN WS 521.53 AND WS 498.08.  INSTALLED FIBERGLASS OVERLAY REPAIR FWD I/B CORNER PER B727 SRM 51-40-8 FIG 1.  INSTALLED PANEL AND CORRUGATED STRIP AT LEFT WING T/E AS PER B727 SRM 51-10-1.  OPS CHECK PER B727 M/M 27-51-11.
